# SDR TAOA059702

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927TS
- Make and model: Boeing 727227
- Aircraft serial: 20837
- System (JASC): 3830 · Waste Disposal System
- Part: Flush Motor
- Part number: 148725
- Condition: Smoking
- Location: Lavatory
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 6401 - LGA-DCA - FORWARD LAVATORY SMOKE DETECTOR ACTIVATED WHILE AIRCRAFT ON GROUND, DUE TO SMOKE FROM MALFUNCTIONING FLUSH MOTOR.  REPLACED LAVATORY WASTE PUMP, OPERATIONAL CHECK NORMAL IAW MM CHAPTER 38-32-21.  (M)
